# SDR CALA2019011200053

- Difficulty date: January 2, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337076420200
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR AFT UPPER ACTUATOR FITTING HAS GOUGE AT L09 HOLE 18- 0553-8-0008; FCD 5330-05575 AT PER REF NR 9295249. REMOVED AND REPLACED LH MLG AFT UPPER ACT FITING IAW 51-42-11 AND SB A320-53-1158.
